# SDR N6WA2014121501

- Difficulty date: December 15, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N340GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 30,707 hours, 21,947 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTS FLASHING IN FLIGHT.  REMOVED & REINSTALLED EMER LIGHT FLIGHT ATTENDANT PANEL & CLEANED THE CONNECTOR IAW CRJ700 AMM 33-26-21.  OPERATIONS CHECKED GOOD AT THIS TIME.
